ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Axisymmetric melting of a long cylinder due to an infinite flux

Gupta, SC (1986) Axisymmetric melting of a long cylinder due to an infinite flux. In: Proceedings Mathematical Sciences, 95 (1). pp. 1-12.

[img]
Preview
PDF
300.pdf - Published Version

Download (1581Kb)
Official URL: http://www.springerlink.com/content/t4163p341h84w6...

Abstract

By employing a new embedding technique, a short-time analytical solution for the axisymmetric melting of a long cylinder due to an infinite flux is presented in this paper. The sufficient condition for starting the instantaneous melting of the cylinder has been derived. The melt is removed as soon as it is formed. The method of solution is simple and straightforward and consists of assuming fictitious initial temperature for some fictitious extension of the actual region.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Embedding technique;moving boundary problems;ablation; isotherm condition;heat-balance condition.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 Aug 2009 08:49
Last Modified: 19 Sep 2010 05:40
URI: http://eprints.iisc.ernet.in/id/eprint/22203

Actions (login required)

View Item View Item